# SDR AALA202203216273

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A320*
- Aircraft serial: 6887
- Aircraft time: 18,686 hours, 7,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE ARRIVAL - MAIN CABIN DOOR ONLY OPENS HALF WAY. ACCOMPLISHED TSM 52-11-00-0201-810-824. SERVICED DOOR DAMPENER CYLINDER TO CORRECT PRESSURE.
